Hamiltonian cycles in hypercubes with faulty edges

Janusz Dybizbański , Andrzej Szepietowski

Abstract

n/a
Author Janusz Dybizbański (FMPI / II)
Janusz Dybizbański,,
- Institute of Informatics
, Andrzej Szepietowski (FMPI / II)
Andrzej Szepietowski,,
- Institute of Informatics
Journal seriesInternational Journal of Computer Mathematics. Computer Systems Theory, ISSN 2379-9927, e-ISSN 2379-9935, (0 pkt)
Issue year2018
Vol3
No4
Pages244-261
Publication size in sheets1.25
DOIDOI:10.1080/23799927.2018.1538164
Languageen angielski
Score (nominal)5
ScoreMinisterial score = 0.0, ArticleFromJournal
Ministerial score (2013-2016) = 5.0, ArticleFromJournal - czasopismo zagraniczne spoza list
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back